H∞ filter design for a class of nonlinear neutral systems with time-varying delays
Journal article, Peer reviewed
MetadataShow full item record
Original versionKarimi, H. R. (2009). H∞ filter design for a class of nonlinear neutral systems with time-varying delays. Nonlinear Dynamics and Systems Theory, 9(3), 301-315.
In this note, the problem of H∞ filtering for a class of nonlinear neutral systems with delayed states and outputs is investigated. By introducing a descriptor technique, using Lyapunov-Krasovskii functional and a suitable change of variables, new required sufficient conditions are established in terms of delay-dependent linear matrix inequalities (LMIs) for the existence of the desired H∞ filters. The explicit expression of the filters is derived to satisfy both asymptotic stability and a prescribed level of disturbance attenuation for all admissible known nonlinear functions. A numerical example is provided to show the proposed design approach.
Accepted version of an article from the journal: Nonlinear Dynamics and Systems Theory. Also available from the publisher: http://www.e-ndst.kiev.ua/v9n3.htm